# SDR 96ZZZX3645

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N516AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27972
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surged
- Location: Left
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PHX - LEFT ENGINE SURGED DURING DECELERATION AT 38,000 FEET.  ENGINE OPERATION ABNORMAL AFTER SURGE, ENGINE WAS NOT SHUT DOWN.  EGT 30-50 HIGHER THAN RT ENGINE, VIBES TO 1.8.  TROUBLESHOT PER FIM 75-32-00, INSPECTED INLET, EXHAUST, CHIP DETECTOR ON DEFECTS.  ACCOMPLISHED L/P FAN BLADE INSPECTION 75-31-13, NO DEFECTS NOTED.  ACCOMPLISHED MAXIMUM TAKEOFF ENGINE RUN VIBES.
